Pamol Suspension

NZ$15.99 NZ$9.99
Size
Quantity
DownUp
Add To Cart
Pamol Orange

Pamol contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever.

Available in orange and strawberry flavours with the great taste that kids love. Pamol provides gentle, effective relief from pain and fever in children of all ages.

Available in 100ml Orange, 100ml Strawberry, 200ml Orange and 200ml Strawberry

Ingredients: Each 5 mL contains paracetamol 250mg. Free from sugar, alcohol, colour and gluten.

Dosage:

  • See dosage chart picture. If you know that your child's weight is less than the weight corresponding to the age in the table, choose the dose for their weight.
  • Dose every 4 to 6 hours as required. Maximum of 4 doses in 24 hours.
  • For babies up to 12 month old: use Pamol Infant Drops
NZ$15.99 NZ$9.99
Size
Quantity
DownUp
Add To Cart